Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Took Mifepristone and Misoprostol, causing nausea, vomiting and indigestion. Is it side effect?

My wife took mifepristone unwanted 200mg (one) yesterday night. Since morning she is suffering nausea , vomiting , indigestion etc. I want to these are the effects of mifepristone? My doctor prescribed 2 misoprostol orally and 2 intravaginally 28 hrs after taking mifepristone. tomorrow she will take misoprostol. Is this correct dosage? My wife is within 49 days pregnancy from last period. I am waiting for your answer Sir. my email id: YYYY@YYYY
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
i think you are preceeding to therapeutic abortion.......misoprostrol is famous for nausea vomiting diarrhoea......consult your doctor either decrease the dose of oral misoprostrol....or you can stop it orally....and increase the intrvaginal misoprostrol tablets...
take care
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor